# SDR GLBA97137

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

GRI - NOSE GEAR DOWNLOCK LIGHT FAILED TO ILLUMINATE AFTER SELECTING GEAR DOWN.  REPLACED NOSE GEAR DOWN AND LOCK SWITCH.  (M)
